# SDR SCNA20201008133

- Difficulty date: September 27, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM UPPER CAP BS 947 RBL 50 WL 208.  REMOVED & REPLACED UPPER T CAP PREVIOUS REPAIR AT STA 947.5 RBL 50 WL 208, IAW SCA EA 53-0054 REV 00 AND ATS ER 20-03209 REV IR.
